CureZone   Log On   Join
 

Re: What about lost of appetite? by Ginagirl ..... Ask Trapper

Date:   7/1/2012 10:24:02 AM ( 10 years ago ago)
Hits:   2,556
URL:   https://www.curezone.org/forums/fm.asp?i=1958424

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

"Borax is loss of appetite and I have kidney pain too. Blue nails circulation link to overdose borax for 2 long??"

My friend; even if you have overdosed. Borax contain some h2o2 which would cause an improved oxygenation, not less.

Kidney pain can have several causes, so have lost appetite. Like lupus / inflammation. Kidney stones, etc.

I would suggest you post a full list of what you are taking of supplements (and medications). Maybe one can come up with something.
Seems like you are off track.

Ps high B`s cause terrible symptoms in me, no matter what science says. I believe there is a connection to adrenal fatigue, as this started with a big trauma of I had in 2004. When I experience something that trigger this trauma, like an attack or something, I cannot have vit B at all for a few days.

 

<< Return to the standard message view

fetched in 0.22 sec, referred by www.curezone.org/forums/fmp.asp?i=1958424